Wang Min-zhong, He Bei-chang. A Note on the Completeness of Hu Hai-chang’s Solution[J]. Applied Mathematics and Mechanics, 1989, 10(6): 547-552.
Citation: Wang Min-zhong, He Bei-chang. A Note on the Completeness of Hu Hai-chang’s Solution[J]. Applied Mathematics and Mechanics, 1989, 10(6): 547-552.

A Note on the Completeness of Hu Hai-chang’s Solution

  • Received Date: 1986-06-12
  • Publish Date: 1989-06-15
  • In this paper it is showed that Hu Hai-chang's solution for the isotropic is complete in case of regions convex in z-direction.
  • loading
  • [1]
    Mindlin,R.,Note on the Galerkin and Papkovitch stress functions,Bull.Amer.Math.Soc.,42(1936),373-376.
    [2]
    胡海昌,横观各向同性体的弹性力学的空间问题,物理学报,9,2 (1953),130-147.
    [3]
    Eubanks,R.A.and E.Sternberg,On the completeness of the Papkovitch stress function,J.Rational Mech.Anal.,5(1956),735-746.
    [4]
    王敏中,关于胡海昌解的完备性,应用数学和力学,2,2 (1981),243-249.
    [5]
    张鸿庆、王震宇,胡海昌解的完备性和逼近性,科学通报,30,5 (1985),342-344.
    [6]
    Мусхелишвили Н.И.,《数学弹性力学的几个基本问题》,科学出版社(1985).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1745) PDF downloads(572) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return